# SDR YENA2019042930233

- Difficulty date: April 23, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 3622
- Aircraft time: 42,086 hours, 14,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON LOWER SILL BTW FR 66 TO FR 68 AT STR 23R AT AFT GALLEY; REPLACED LOWER SILL BTW FR 66 TO FR 68 AT STR 23R AT AFT GALLEY AREA. IAW A320 SRM 51-42-11. WORK ACCOMPLISHED ON AEROMAN NR 2019-133626.
